A note on $SΦ$-supplemented subgroups

  • C. Li
  • X. Yi
  • Xirong Zhang

Abstract

We give new and brief proofs of the results obtained by X. Li and T. Zhao in [\mathrm{S}\Phi -supplemented subgroups of finite groups // Ukr. Math. J. – 2012. – 64, № 1. – P. 102–109].
Published
25.08.2016
How to Cite
LiC., YiX., and ZhangX. “A Note on $SΦ$-Supplemented Subgroups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 8, Aug. 2016, pp. 1139-41, http://umj.imath.kiev.ua/index.php/umj/article/view/1908.
Section
Short communications